Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 10, 2012Douglas County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 10, 2012, 9:46 PM EDT for Douglas County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2012, 9:46 PM EDT (01:46 UTC)
Expired
Jul 10, 2012, 10:30 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA

County Douglas County, GA

The radar

The Atlanta radar (KFFC), 46 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 914 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
914 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1715 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WWUS82 KFFC 110146
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
946 PM EDT TUE JUL 10 2012

GAZ031>033-042>044-053-054-110230-
946 PM EDT TUE JUL 10 2012

AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BILL ARP...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING...CARROLL...COBB...COWETA...DOUGLAS...FAYETTE AND FULTON
COUNTIES THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE PALMETTO...BILL ARP...WINSTON...LAKE VAL-DO-MAR...VILLA
RICA...CHAPEL HILL...CAMPBELLTON...FAIRBURN...DOUGLASVILLE...UNION
CITY...BROWNSVILLE...HIRAM...LITHIA SPRINGS...SANDTOWN AND CASCADE
HEIGHTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3395 8472 3373 8440 3347 8462 3372 8496
TIME...MOT...LOC 0146Z 232DEG 11KT 3370 8477

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 7:54 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 10, 7:54 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT TUE JUL 10 2012

.PREV DISCUSSION... /ISSUED 317 PM EDT TUE JUL 10 2012/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
LONGWAVE TROUGH REMAINS ACROSS THE EASTERN CONUS WITH MAIN AXIS JUST
WEST OF THE CWA. STATIONARY FRONT STILL REMAINS ACROSS SOUTHERN
TN/NC...JUST NORTH OF THE CWA. FRONT WILL MEANDER ACROSS THE TN
VALLEY AND FAR NORTH GEORGIA THROUGH THE SHORT TERM. WITH DEWPOINTS
IN THE UPPER 60S TO LOWER 70S...DAYTIME HEATING...MUCAPE VALUES
AROUND 2000 TO 2500 J/KG...DIURNALLY DRIVEN CONVECTION IS EXPECTED
EACH AFTERNOON AND EVENING THROUGH THE SHORT TERM. WITH THE
STATIONARY BOUNDARY MEANDERING AROUND SOUTHERN TN/FAR NORTH
GA...EXPECT ENHANCED COVERAGE ACROSS THE AREA AND THUS HAVE SHOWN
LIKELY POPS EACH AFTERNOON ACROSS THAT AREA. FRONTAL BOUNDARY WILL
ALSO HELP CONVECTION LAST LONGER THAN TYPICALLY DIURNALLY DRIVEN
CONVECTION...WITH THE POTENTIAL FOR THE STORMS TO LAST ALL NIGHT.

ALTHOUGH SHEAR IS NEAR ZERO...WITH HIGH CAPE...SIMILAR 500MB TEMPS
TO TODAY AND RECENT TRENDS...ISOLATED SEVERE WILL BE POSSIBLE EACH
DAY IN THE SHORT TERM. HPC SHOWS TWO DAY RAINFALL TOTALS OF ONE TO
TWO INCHES ACROSS FAR NORTH GEORGIA AND TAPERS DOWN TO ABOUT A
QUARTER OF AN INCH ACROSS CENTRAL GEORGIA. ONE HOUR FFG VALUES ARE
ABOUT ONE AND A QUARTER TO TWO INCHES ACROSS NORTH GEORGIA. AT THIS
POINT...WOULDNT EXPECT WIDESPREAD FLOODING WITH PREVIOUSLY DRY
CONDITIONS AND OVERALL MOVEMENT OF STORMS...BUT WITH TRAINING...CANT
RULE OUT AN ISOLATED FLASH FLOODING EVENT AND WILL CONTINUE TO MONITOR.

TEMPS CLOSER TO THE WARMER MAV ON WEDNESDAY WHEREAS OVERNIGHT LOWS
ARE CLOSE TO A MAV/MET BLEND.

11

LONG TERM /THURSDAY THROUGH TUESDAY/...
ALTHOUGH MODELS ARE TRYING TO LIFT THE BOUNDARY NORTHWARD
THURSDAY...WILL MAINTAIN LIKELY POPS ACROSS NORTH GEORGIA FROM MID
MORNING THROUGH THE AFTERNOON WITH CHANCE POPS ACROSS CENTRAL GA.
LOW LEVEL THICKNESS VALUES AND GUIDANCE IN AGREEMENT ON MAX TEMPS
IN THE 80S/LOW 90S. FOR THE REST OF THE LONG TERM...NO CHANGES
PLANNED AND PREVIOUS LONG TERM DISCUSSION FOLLOWS...

/ISSUED 505 AM EDT TUE JUL 10 2012/
NO BIG CHANGES TO LONG TERM PATTERN. SURFACE BOUNDARY REMAINS
STALLED ACROSS GEORGIA FOR MUCH OF THE PERIOD WHILE A TROUGH
CONTINUES FROM THE LOWER MISSISSIPPI VALLEY INTO THE GULF.
ABUNDANT MOISTURE AND LIFT SHOULD AID CONVECTION THROUGH THE WEEK
MAINLY FAVORING THE NORTHERN SECTIONS. BY THE WEEKEND THE UPPER
RIDGE BEGINS TO BUILD WESTWARD INTO GEORGIA AND THE CAROLINAS WITH
THE ECMWF SHOWING A STRONGER RIDGE HOLDING THROUGH MONDAY. SO HAVE
LOWERED POPS A BIT FOR SATURDAY THROUGH MONDAY.

41/17

&&

.AVIATION...
00Z UPDATE...
WIDESPREAD TSRA CONTINUES THIS EVENING...EVERYWHERE EXCEPT MCN FOR
NOW BUT MCN MAY GET INTO THE ACT IN A COUPLE OF HOURS. EXPECT A
DECREASING TREND OVERNIGHT WITH CLOUDS LIFTING. WESTERLY WINDS
/GUSTING IN TSRA/ WILL DIMINISH OVERNIGHT AS WELL TO VRB...WITH A
WIND SHIFT EXPECTED SOMETIME WEDNESDAY MORNING...CURRENT TIMING IS
ABOUT 15Z. EXPECT MORE TSRA AGAIN WEDNESDAY AFTERNOON MAINLY AFTER
18Z.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON CONVECTION THIS EVENING AND AGAIN WEDNESDAY AFTERNOON.
HIGH ON WIND SPEEDS...CIGS...AND VSBY THROUGH THE PERIOD.
LOW ON TIMING OF WIND SHIFT WEDNESDAY MORNING.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  86  70  89 /  70  60  60  60
ATLANTA         72  87  70  88 /  60  60  40  60
BLAIRSVILLE     68  79  66  81 /  60  70  60  70
CARTERSVILLE    68  86  68  88 /  70  70  60  70
COLUMBUS        72  92  72  91 /  70  40  40  60
GAINESVILLE     71  84  69  86 /  70  70  60  70
MACON           72  92  71  92 /  30  50  40  50
ROME            71  88  70  89 /  70  70  60  70
PEACHTREE CITY  69  88  69  89 /  50  60  40  60
VIDALIA         75  95  74  93 /  40  40  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 10, 10:32 AM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 AM EDT TUE JUL 10 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111445-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1032 AM EDT TUE JUL 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A FRONTAL BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH
TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER
MISSISSIPPI RIVER VALLEY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...
60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO
POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS
AFTERNOON THROUGH TONIGHT.

.DISCUSSION...
THE FRONTAL BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE
MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED ACROSS
CENTRAL GEORGIA...AND NUMEROUS THUNDERSTORMS ACROSS NORTH GEORGIA. WITH
CAPES INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE
POSSIBLE JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE
MAIN THREAT WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS
ALSO POSSIBLE...BUT MAINLY ACROSS NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT
SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS
NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF
ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 10, 8:39 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EDT TUE JUL 10 2012

GAZ024-110115-
839 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BANKS COUNTY UNTIL 915 PM EDT...

AT 834 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOMER...MOVING NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BANKS COUNTY THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FIVE POINTS...BANKS CROSSING...HOMER...HOLLINGSWORTH
AND PINEFIELD CROSSROADS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3448 8343 3444 8338 3432 8339 3426 8334
      3420 8338 3420 8341 3426 8348 3425 8357
      3432 8365 3434 8365 3436 8367 3439 8366
      3449 8353
TIME...MOT...LOC 0039Z 234DEG 19KT 3438 8349
Special weather statement, Jul 10, 8:52 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT TUE JUL 10 2012

GAZ039-062-110130-
852 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILKES AND WARREN
COUNTIES UNTIL 930 PM EDT...

AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CAMAK...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WILKES AND WARREN COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE NORWOOD...CAMAK...WARRENTON...CADLEY AND
MESENA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3364 8254 3356 8262 3346 8258 3341 8254
      3339 8254 3333 8267 3348 8279 3367 8250
      3365 8249
TIME...MOT...LOC 0052Z 237DEG 15KT 3345 8264
Special weather statement, Jul 10, 8:54 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 PM EDT TUE JUL 10 2012

GAZ042>044-053-110145-
854 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CARROLL...
COWETA...DOUGLAS AND FULTON COUNTIES UNTIL 945 PM EDT...

AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADRAS...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CARROLL...COWETA...DOUGLAS AND FULTON COUNTIES THROUGH 945 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ARNCO-SARGENT...
PLANT YATES...DUNAWAY GARDENS...NEWNAN...SEATON LAKE...WHITESBURG...
MADRAS...ROSCOE...BYERS CROSSROADS...HANNAH...FAIRPLAY...
CHATTAHOOCHEE HILL COUNTRY...CANNONGATE...PALMETTO AND BILL ARP.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3374 8486 3361 8454 3332 8479 3346 8504
TIME...MOT...LOC 0055Z 226DEG 12KT 3345 8478
Local storm report, Jul 10, 9:16 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     SHANNON                 34.34N 85.07W
07/10/2012                   FLOYD              GA   EMERGENCY MNGR

            THE EMERGENCY MANAGER REPORTED AT LEAST 30 TREES DOWN IN
            THE SHANNON AREA.

&&

DEESE
Special weather statement, Jul 10, 9:37 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EDT TUE JUL 10 2012

GAZ060-110215-
937 PM EDT TUE JUL 10 2012

AT 934 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WILLARD...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM COUNTY THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WILLARD...WARFIELD AND EATONTON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3342 8344 3332 8333 3322 8346 3332 8353
TIME...MOT...LOC 0138Z 231DEG 14KT 3331 8347
Special weather statement, Jul 10, 9:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
946 PM EDT TUE JUL 10 2012

GAZ031>033-042>044-053-054-110230-
946 PM EDT TUE JUL 10 2012

AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BILL ARP...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING...CARROLL...COBB...COWETA...DOUGLAS...FAYETTE AND FULTON
COUNTIES THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE PALMETTO...BILL ARP...WINSTON...LAKE VAL-DO-MAR...VILLA
RICA...CHAPEL HILL...CAMPBELLTON...FAIRBURN...DOUGLASVILLE...UNION
CITY...BROWNSVILLE...HIRAM...LITHIA SPRINGS...SANDTOWN AND CASCADE
HEIGHTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3395 8472 3373 8440 3347 8462 3372 8496
TIME...MOT...LOC 0146Z 232DEG 11KT 3370 8477

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:02 PM EDTSpecial Weather StatementFFCJasper43 min
Jul 10, 8:06 PM EDTSpecial Weather StatementFFCHancock39 min
Jul 10, 8:09 PM EDTSpecial Weather StatementFFCDodge, Wilcox51 min
Jul 10, 8:13 PM EDTSpecial Weather StatementFFCGordon32 min
Jul 10, 8:14 PM EDTSpecial Weather StatementFFCClarke, Oconee31 min
Jul 10, 8:24 PM EDTSpecial Weather StatementFFCMeriwether, Pike51 min
Jul 10, 8:32 PM EDTSpecial Weather StatementFFCCrawford43 min
Jul 10, 8:36 PM EDTSpecial Weather StatementFFCClayton39 min
Jul 10, 8:38 PM EDTSpecial Weather StatementFFCClarke, Greene, Oconee, Oglethorpe37 min
Jul 10, 8:39 PM EDTSpecial Weather StatementFFCBanks36 min
Jul 10, 8:48 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens42 min
Jul 10, 8:52 PM EDTSpecial Weather StatementFFCWarren38 min
Jul 10, 8:54 PM EDTSpecial Weather StatementFFCCoweta, Douglas51 min
Jul 10, 9:37 PM EDTSpecial Weather StatementFFCPutnam38 min
Jul 10, 10:18 PM EDTSpecial Weather StatementFFCCobb, Fulton57 min
Jul 10, 11:18 PM EDTSpecial Weather StatementFFCForsyth42 min
Jul 10, 11:40 PM EDTSpecial Weather StatementFFCForsyth50 min
Jul 11, 2:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jul 11, 2:22 PM EDTSevere Thunderstorm WarningFFCWilkinson38 min
Jul 11, 2:27 PM EDTSpecial Weather StatementFFCCrisp33 min
Jul 11, 2:36 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Warren24 min
Jul 11, 2:51 PM EDTSpecial Weather StatementFFCDooly, Sumter24 min
Jul 11, 2:57 PM EDTSpecial Weather StatementFFCJefferson33 min
Jul 11, 3:15 PM EDTSpecial Weather StatementFFCGlascock30 min
Jul 11, 3:19 PM EDTSpecial Weather StatementFFCButts26 min
Jul 11, 3:41 PM EDTSpecial Weather StatementFFCButts34 min
Jul 11, 4:07 PM EDTSpecial Weather StatementFFCButts23 min
Jul 11, 4:09 PM EDTSpecial Weather StatementFFCJohnson36 min
Jul 11, 4:11 PM EDTSpecial Weather StatementFFCLamar34 min
Jul 11, 4:22 PM EDTSpecial Weather StatementFFCDodge23 min
Jul 11, 4:26 PM EDTSpecial Weather StatementFFCJefferson34 min
Jul 11, 5:07 PM EDTSpecial Weather StatementFFCWilkes23 min
Jul 11, 5:22 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler23 min
Jul 11, 5:25 PM EDTSpecial Weather StatementFFCLaurens20 min
Jul 11, 5:39 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more36 min
Jul 11, 5:45 PM EDTSpecial Weather StatementFFCBleckley30 min
Jul 11, 6:07 PM EDTSpecial Weather StatementFFCEmanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler38 min
Jul 11, 6:12 PM EDTSpecial Weather StatementFFCHouston33 min
Jul 11, 6:19 PM EDTSpecial Weather StatementFFCBleckley26 min
Jul 11, 6:40 PM EDTSpecial Weather StatementFFCHouston20 min
Jul 11, 6:41 PM EDTSpecial Weather StatementFFCTreutlen, Wheeler19 min
Jul 11, 6:52 PM EDTSpecial Weather StatementFFCTwiggs23 min
Jul 11, 7:05 PM EDTSpecial Weather StatementFFCCrawford25 min
Jul 11, 7:08 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Treutlen, Wheeler7 min
Jul 11, 7:13 PM EDTSpecial Weather StatementFFCTelfair17 min
Jul 11, 7:17 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Treutlen13 min
Jul 11, 7:27 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Treutlen33 min
Jul 11, 7:38 PM EDTSpecial Weather StatementFFCDodge, Telfair7 min
Jul 11, 7:45 PM EDTSpecial Weather StatementFFCDodge30 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.